# SDR SWIA202501240008

- Difficulty date: January 8, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 20,989 hours, 13,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PASSENGER-CABIN FLOOR STRUCTURE LH INBD (FLOOR) SEAT TRACK SEGMENT HAS AREAS OF DAMAGE/GOUGE AT FR 74, 78, 79, 82; MARKED.     (C-CHECK RO 1/23/2025)    REMOVED AND REPLACED CENTER FUSELAGE III PASSENGER-CABIN FLOOR STRUCTURE LH INBD (FLOOR) SEAT TRACK FR74-FR84. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. OEM PART INSTALLED NO CHANGE IN WEIGHT AND BALANCE.
